# SDR ASAA2018092526265

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 43,836 hours, 13,102 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE CONTROL LIGHT ILLUMINATED APPROX 30 SECONDS AFTER NR 1 REVERSER LIGHT ILLUMINATED. LIGHT EXTINGUISHED AFTER THE ENGINES WERE SHUTDOWN. GROUNDED - YES. PERFORMED EEC BITE CK, OPS CK GOOD PER AMM 73-21-00.
